# SDR SWAA2020042734441

- Difficulty date: March 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: G-4 GALLEY EMERGENCY EXIT LIGHT IS DAMAGED / REPLACED G4 GALLEY EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01-960-802 STEP D6. A-E. PERFORMED OPS CHECK IAW AMM 33-51-01-960-802 STEP D7. OPS CHECK GOOD A-TAG WN8329
